Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Jun 11, 2025, 11:51 PM CDT for Bexar County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2025, 11:51 PM CDT (04:51 UTC)
- Expired
- Jun 12, 2025, 12:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 63 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
191
WFUS54 KEWX 120451
TOREWX
TXC029-120515-
/O.NEW.KEWX.TO.W.0011.250612T0451Z-250612T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
1151 PM CDT Wed Jun 11 2025
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
West central Bexar County in south central Texas...
* Until 1215 AM CDT.
* At 1151 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Helotes, or 10 miles west of San Antonio,
moving east at 10 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Shavano
Park, Hollywood Park, Sea World, Lackland AFB, Government Canyon
State Natural Area, Castle Hills, Balcones Heights, and Hill
Country Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2950 9875 2959 9871 2961 9846 2936 9856
TIME...MOT...LOC 0451Z 288DEG 10KT 2951 9868
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Brady1 follow-up statement
643 WWUS54 KEWX 120511 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1211 AM CDT Thu Jun 12 2025 TXC029-120521- /O.EXP.KEWX.TO.W.0011.000000T0000Z-250612T0515Z/ Bexar TX- 1211 AM CDT Thu Jun 12 2025 ...THE TORNADO WARNING FOR WEST CENTRAL BEXAR COUNTY WILL EXPIRE AT 1215 AM CDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. However gusty winds and heavy rain are still possible with this thunderstorm. LAT...LON 2950 9875 2959 9871 2961 9846 2936 9856 TIME...MOT...LOC 0511Z 288DEG 10KT 2949 9863 $$ Brady
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Jun 11, 9:38 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 11, 9:38 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 938 PM CDT Wed Jun 11 2025 ...New UPDATE... .UPDATE... Issued at 932 PM CDT Wed Jun 11 2025 With the expansion of the level 3 of 4 risk on the evening issuance of the excessive rainfall outlook southwestward into the San Antonio metro area and the latest short term guidance trends, including the Warn-on-Forecast, we have also elected to expand the Flood Watch southwestward to include Bexar, Bandera, Medina counties and points eastward. Rainfall amounts of 2 to 4 inches with isolated amounts near or in excess of 6 inches are possible. && .UPDATE... Issued at 617 PM CDT Wed Jun 11 2025 Adjusted the PoPs into tomorrow to match the latest observational trends and the most recent short-term guidance. Initial activity is now starting to develop across the Hill Country. Most of activity this evening will concentrate in that region. A storm complex then evolves and progresses south-southeastward from the overnight into early Thursday morning. && .SHORT TERM... (Tonight through Thursday night) Issued at 304 PM CDT Wed Jun 11 2025 Expansive cloud cover from early morning rains has mainly shifted east of the region early this afternoon. Some earlier showers over the southern Edwards Plateau have moved eastward into the Hill Country. Elsewhere, some clouds are noted, but with the cooling and stabilization from earlier, development is slow. As we head through the evening hours, we should see an increase in the coverage of showers and storms across the Hill Country. While there is some disagreement among the hi-res models, we expect the activity over the Hill Country to move eastward into the I-35 corridor along with some additional development over the coastal plains region. With slow-moving storms in an environment with high precipitable water values (1.75-2.25"), locally heavy rain is a concern from this evening into Thursday. Hi-res models tend to show the higher amounts near and east of the I-35 corridor for areas generally along and north of a Burnet to Austin to La Grange line. These areas have seen some recent rains and with expected moderate to heavy rain, a Flood Watch has been issued for Burnet, Williamson, Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4 inches are possible, with amounts up to 6 inches in a few spots. The higher rain chances begin to shift eastward Thursday evening, but will keep a good chance for showers and storms in the forecast given a lingering upper trough axis over the region. && .LONG TERM... (Friday through Wednesday) Issued at 304 PM CDT Wed Jun 11 2025 An upper level low pressure system over the eastern part of the Southern Plains is forecasted to push into the Middle Mississippi Valley on Friday into Saturday. The subtropical ridge builds out west across the four corners region and northern Mexico providing a dry weather pattern across South Central Texas for the weekend into the middle of next week. High temperatures are likely to be at or slightly above normal climate values ranging from the lower to mid 90s across most areas and up to 101 along the Rio Grande. For the overnight lows, temperatures range from the mid to upper 70s areawide. && .AVIATION... (00Z TAFS) Issued at 617 PM CDT Wed Jun 11 2025 VFR flight conditions begin the TAF period. Shower and thunderstorm chances are to start to pick up later this evening at the I-35 TAF sites (KAUS, KSAT, and KSSF) before peaking from the overnight into early Thursday morning as a complex of thunderstorms develops and advances east-southeastward across the area. MVFR to near IFR ceilings and visibilities will develop as well, especially with the heaviest/strongest thunderstorm activity. Winds could become strong with variable directions in/near storm activity as well. Activity wanes beyond sunrise but some lingering showers will be possible through at least the morning hours. VFR conditions return from the morning into Thursday afternoon. KDRT remains VFR throughout the period with shower/storm activity holding east of the site. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 88 75 93 / 80 50 20 20 Austin Bergstrom Intl Airport 71 88 75 92 / 80 50 20 30 New Braunfels Muni Airport 71 89 75 93 / 80 60 20 20 Burnet Muni Airport 68 86 72 91 / 70 30 10 20 Del Rio Intl Airport 73 96 77 100 / 0 0 0 0 Georgetown Muni Airport 70 86 74 91 / 80 40 20 20 Hondo Muni Airport 70 91 74 94 / 60 30 10 10 San Marcos Muni Airport 70 89 75 93 / 80 50 20 30 La Grange - Fayette Regional 72 86 75 91 / 80 80 30 40 San Antonio Intl Airport 72 90 76 93 / 80 40 20 20 Stinson Muni Airport 73 92 77 95 / 80 50 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for Bandera-Bastrop-Bexar- Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales- Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis- Williamson-Wilson. && Short-Term...Brady Long-Term...17 Aviation...Brady
In the hours before
Special weather statement, Jun 11, 10:50 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT Wed Jun 11 2025
TXZ189>191-206-120445-
Comal TX-Blanco TX-Hays TX-Kendall TX-
1050 PM CDT Wed Jun 11 2025
...Strong thunderstorms will impact portions of northwestern Hays,
southern Blanco, northeastern Kendall and northwestern Comal Counties
through 1145 PM CDT...
At 1050 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanco to near Bergheim. Movement was east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dripping Springs, Blanco, Canyon Lake, Guadalupe River State Park,
Kendalia, Spring Branch, Twin Sisters, Fischer, Henly, Payton, Mount
Gainor, and Honey Creek State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3027 9805 2988 9825 2984 9864 3018 9846
3028 9807
TIME...MOT...LOC 0350Z 248DEG 20KT 3014 9843 2988 9856
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOLocal storm report, Jun 11, 11:04 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1104 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Flash Flood 3 SW Harper 30.27N 99.29W
06/11/2025 Gillespie TX Public
Report from mPING River/Creek overflowing.
&&
MBLocal storm report, Jun 11, 11:09 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1109 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Flash Flood 6 ESE Castell 30.66N 98.87W
06/11/2025 Llano TX Dept of Highways
Flooding with lane/road closures on RM 152
and RM 2323 in Llano County.
&&
MBSpecial weather statement, Jun 11, 11:11 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1111 PM CDT Wed Jun 11 2025
TXZ205-120445-
Bexar TX-
1111 PM CDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of northwestern Bexar
County through 1145 PM CDT...
At 1111 PM CDT, Doppler radar was tracking a strong thunderstorm over
Helotes, or 12 miles northwest of San Antonio, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Leon Valley, Helotes, Fair Oaks Ranch, Shavano Park,
Hollywood Park, Cross Mountain, Timberwood Park, Leon Springs, The
Dominion, Government Canyon State Natural Area, Hill Country Village,
Grey Forest, San Geronimo, Fiesta Texas, and Scenic Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2955 9881 2965 9881 2973 9872 2974 9866
2975 9865 2974 9864 2975 9862 2974 9861
2975 9860 2974 9858 2976 9855 2974 9853
2974 9851 2963 9835 2947 9869
TIME...MOT...LOC 0411Z 229DEG 16KT 2954 9871
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOLocal storm report, Jun 11, 11:45 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1145 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Tstm Wnd Gst 2 E Grey Forest 29.61N 98.65W
06/11/2025 E60 MPH Bexar TX Public
Estimated 60 mph wind gust and hail up to
penny size.
&&
MBLocal storm report, Jun 11, 11:47 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1147 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Hail 2 E Grey Forest 29.61N 98.65W
06/11/2025 E0.75 Inch Bexar TX Public
Hail up to penny size. 60 mph wind gusts
reported as well.
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.